The Annals of Mathematical Statistics

Review: John von Neumann, Oskar Morgenstern, The Theory of Games and Economic Behavior

Leonid Hurwicz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 19, Number 3 (1948), 436-437.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177730216

Digital Object Identifier
doi:10.1214/aoms/1177730216

JSTOR
links.jstor.org

Citation

Hurwicz, Leonid. Review: John von Neumann, Oskar Morgenstern, The Theory of Games and Economic Behavior . Ann. Math. Statist. 19 (1948), no. 3, 436--437. doi:10.1214/aoms/1177730216. http://projecteuclid.org/euclid.aoms/1177730216.


Export citation